Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 44, NWS Tampa Bay, FL

May 14, 2011Hillsborough County, Pinellas County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at May 14, 2011, 1:54 PM EDT for Hillsborough County, Pinellas County, Florida. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2011, 1:54 PM EDT (17:54 UTC)
Expired
May 14, 2011, 2:30 PM EDT
In force
36 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hillsborough County, FL, Pinellas County, FL

The radar

The Tampa radar (KTBW), 35 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 1:57 PM EDTTSTM WND GST 711 Nw Clearwater, FLMEASURED BY HOME WEATHER STATION
May 14, 2:11 PM EDTMARINE TSTM WIND 45Saint Petersburg-Clearw, FLTHE ASOS STATION AT THE SAINT PETERSBURG-CLEARWATER INTERNATIONAL AIRPORT MEASURED A WIND GUST OF 39 KNOTS.
May 14, 2:24 PM EDTTSTM WND GST 703 Ese Pinellas Park, FLA TRAINED SPOTTER MEASURED A 70 MPH WIND GUST ON THEIR HOME WEATHER STATION.
May 14, 2:24 PM EDTMARINE TSTM WIND 49Tampa International Air, FLTHE ASOS AT THE TAMPA INTERNATIONAL AIRPORT MEASURED A WIND GUST OF 43 KNOTS.
May 14, 2:34 PM EDTMARINE TSTM WIND 40Albert Whitted Airport, FLTHE ASOS AT THE ALBERT WHITTED AIRPORT MEASURED A WIND GUST OF 35 KNOTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 5.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
961 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WUUS52 KTBW 141754
SVRTBW
FLC057-103-141830-
/O.NEW.KTBW.SV.W.0044.110514T1754Z-110514T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
154 PM EDT SAT MAY 14 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HILLSBOROUGH COUNTY IN FLORIDA.
  PINELLAS COUNTY IN FLORIDA.

* UNTIL 230 PM EDT

* AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR INDIAN ROCKS BEACH...OR
  NEAR SEMINOLE...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LARGO.
  HIGHPOINT.
  DUNEDIN.
  SAFETY HARBOR.
  OLDSMAR.
  TOWN 'N' COUNTRY.

THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 6 AND 50.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 2807 8284 2809 8283 2804 8280 2817 8277
      2813 8251 2803 8244 2790 8253 2796 8255
      2795 8271 2789 8261 2790 8256 2787 8255
      2786 8259 2779 8260 2766 8268 2772 8269
      2774 8273 2766 8271 2786 8286
TIME...MOT...LOC 1754Z 240DEG 33KT 2789 8279

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:46 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 14, 12:46 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1246 PM EDT SAT MAY 14 2011

.SHORT TERM (TONIGHT-MONDAY)...
STRONG UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN ACROSS THE OHIO
AND MID MISSISSIPPI VALLEY TODAY AND CARVE OUT SHARP 500 MB
TROUGHING INTO THE NORTHERN GULF OF MEXICO. AT THE SURFACE A BROAD
LOW PRESSURE WILL CONTINUE TO SLOWLY DEVELOP OVER THE OHIO VALLEY.
A COLD FRONT EXTENDS SOUTH FROM THE LOW INTO THE DEEP SOUTH AND
GULF COAST REGION. THE FRONT WILL PUSH TOWARDS THE AREA TONIGHT
AND CROSS THE FORECAST AREA THROUGH THE MORNING AND AFTERNOON
HOURS ON SUNDAY. THE UPPER TROUGH WILL SLIDE EAST THROUGH THE OHIO
VALLEY AND BE REINFORCED BY A VORT MAX SWINGING SOUTH OUT OF THE
DAKOTAS LATE TOMORROW WHICH WILL HELP TO PUSH 500 MB HEIGHTS LOWER
ACROSS FLORIDA. THE TROUGH WILL CONTINUE ITS SOUTHEAST PROGRESS ON
MONDAY AND THE UPPER LOW WILL BE OVER NORTH GEORGIA. AT THE
SURFACE A SECONDARY COLD FRONT WILL PUSH SOUTH TOWARDS THE GULF
COAST BY MONDAY AS WELL. THE EFFECT ON OUR WEATHER WILL BE FIRST
FOR SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT THIS EVENING
AND TONIGHT. THE MODELS SHOW THE FRONT CROSSING TAMPA BAY AROUND
12Z AND MOVING SOUTH. SO WILL KEEP POPS IN THE FORECAST FROM THE
BAY SOUTH TOMORROW. THE PATTERN WILL REMAIN UNSETTLED WITH THE
UPPER LOW PUSHING SOUTH SO WILL CONTINUE POPS THROUGH MONDAY
AFTERNOON. TEMPERATURES WILL SHOW A MARKED COOLING THROUGH THE
SHORT TERM PERIOD. MUCH COOLER AIR AT 850 MB WILL PUSH IN DURING
SUNDAY AND MONDAY. HIGHS WILL TREND TO NEAR NORMAL BY SUNDAY AND
THEN BELOW NORMAL BY MONDAY. NIGHTTIME LOWS WILL DIP INTO THE
MIDDLE 50S IN THE NORTH AND 60S SOUTH AND HANG NEAR 70 ALONG THE
COASTLINE.

.LONG TERM (MONDAY NIGHT-FRIDAY)...
A MID LEVEL TROUGH/LOW COMPLEX MEANDERS OVER THE OHIO VALLEY AND
SOUTHEAST U.S. WHILE UPPER RIDGING REACHES FROM THE WESTERN GULF
NORTHWARD TO THE CENTRAL PLAINS FOR MUCH OF THE PERIOD. THEN BY
FRI THE GFS SHIFTS THE UPPER LOW TOWARD THE MID-ATLANTIC COAST
WHILE THE RIDGE SLIDES EAST ALONG THE GULF COAST. THE ECMWF
HOWEVER KEEPS THESE FEATURES IN PLACE. BUT IN EITHER CASE THE
TROUGH AXIS REMAINS TO THE EAST OF THE AREA AND ALLOWS A DRY
NORTHERLY FLOW ALOFT. HAVE THEREFORE DROPPED THE SHOWERS/STORMS
TUE AND KEPT POPS AT 10 PERCENT. THE PERIOD BEGINS WITH
TEMPERATURES COOLING BELOW NORMAL AND THEN WARMING FRI AND SAT.

&&

.AVIATION...
MOIST SW FLOW AHEAD OF AN APPROACHING COLD WILL CONTINUE TO
PRODUCE SCATTERED TSRA THIS AFTERNOON AND EVENING AT ALL TAF SITES.
IN ADDITION SITES MAY SEE SOME GUSTS IN THE 20-25 KT RANGE. THE
FRONT ITSELF SHOULD PUSH THROUGH THE AREA STARTING TOMORROW
MORNING SO WILL MAINTAIN VCSH/VCTS THROUGH THE EARLY MORNING
HOURS.

&&

.MARINE...
UNSETTLED WEATHER WILL LOW PRESSURE IN THE AREA WILL BRING
INCREASED SOUTHWEST WINDS TODAY AND EXERCISE CAUTION CRITERIA
WINDS AND SEAS. THIS WILL CALM DOWN A LITTLE THROUGH THE DAY ON
SUNDAY BUT A SECONDARY COLD FRONT BY MONDAY WILL BRING WINDS AND
SEAS BACK UP TO NEAR ADVISORY CRITERIA. SHOWERS AND STORMS WILL BE
RATHER WIDESPREAD THIS EVENING IN THE GULF BUT THEN DIMINISH AS A
COLD FRONT PULLS SOUTH THROUGH THE WATERS BY SUNDAY MORNING.

&&

.FIRE WEATHER...
NO CONCERNS TODAY OR SUNDAY WITH RAIN AND HIGHER LOW LEVEL
MOISTURE IN PLACE. BY MONDAY AND TUESDAY DRIER AIR WILL ARRIVE
AND CAUSE RELATIVE HUMIDITY TO APPROACH CRITICALLY LOW LEVELS IN
THE NORTHERN PORTIONS OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  72  85  68  83 /  30  10   0  20
FMY  73  88  68  86 /  30  20   0  20
GIF  69  85  65  84 /  30  10  10  30
SRQ  74  84  68  81 /  30  10   0  20
BKV  65  84  56  83 /  30  10   0  20
SPG  73  83  69  81 /  30  10   0  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...JOHNSON
LONG TERM...RUDE
AVIATION...BARRON
Hazardous weather outlook, May 14, 5:55 AM EDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
555 AM EDT SAT MAY 14 2011

FLZ039-042-043-048>052-055>057-060>062-065-142200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
555 AM EDT SAT MAY 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A COOL FRONT WILL APPROACH THE AREA TODAY AND MOVE INTO THE NATURE
COAST LATE TONIGHT BRINGING THE THREAT OF SCATTERED THUNDERSTORMS.
THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE NATURE COAST
AND OVER INLAND AREAS FURTHER SOUTH. ANY THUNDERSTORMS THAT DO
FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL.

...RIP CURRENT IMPACT...
BREEZY SOUTHWEST WINDS WILL DEVELOP TODAY CAUSING AN INCREASED
RISK OF RIP CURRENTS AT AREA BEACHES. FOR ADDITIONAL INFORMATION
CHECK WITH THE BEACH PATROL WHEN YOU ARRIVE AT THE BEACH. ALWAYS
REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD...AND DON'T SWIM
ALONE.

...WIND AND SEA IMPACT...
BREEZY SOUTHWEST WINDS WILL SETUP ACROSS THE COASTAL WATERS TODAY
AND THESE INCREASING WINDS WILL LEAD TO CHOPPY BOATING CONDITIONS.
THEREFORE...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...THUNDERSTORM IMPACT...
THE COOL FRONT WILL MOVE THROUGH THE REST OF THE REGION SUNDAY
KEEPING THE THREAT OF SCATTERED THUNDERSTORMS ALONG AND AHEAD OF
IT. THEN ON MONDAY A SECONDARY FRONT WILL MOVE ACROSS THE REGION
BRINGING THE CHANCE OF A FEW MORE THUNDERSTORMS...MAINLY OVER
INLAND AREAS. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY
HEAVY RAINFALL...GUSTY WINDS AND HAIL.

...WIND AND SEA IMPACT...
BREEZY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE COASTAL
WATERS THROUGH TUESDAY WITH LIGHTER WINDS AND SEAS RETURNING BY
THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

PRC

In the hours before

Local storm report, May 14, 1:07 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
107 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             SEBRING                 27.49N 81.45W
05/14/2011  E0.88 INCH       HIGHLANDS          FL   TRAINED SPOTTER

            NICKEL SIZED HAIL REPORTED IN SEBRING

0107 PM     HAIL             SEBRING                 27.49N 81.45W
05/14/2011  E0.70 INCH       HIGHLANDS          FL   TRAINED SPOTTER

            DIME SIZE HAIL IN SEBRING

&&

JOHNSON
Local storm report, May 14, 1:10 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
110 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TSTM WND DMG     AVON PARK               27.59N 81.50W
05/14/2011                   HIGHLANDS          FL   LAW ENFORCEMENT

            POWER LINES REPORTED DOWNED NEAR AVON PARK. NUMEROUS
            REPORTS OF DAMAGE RECEIVED FROM ACROSS THE COUNTY.

&&

JOHNSON
Local storm report, May 14, 1:20 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
120 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             SEBRING                 27.49N 81.45W
05/14/2011  E1.00 INCH       HIGHLANDS          FL   LAW ENFORCEMENT

            REPORTED DIME TO QUARTER SIZE HAIL BY SHERIFFS OFFICE.

&&

JOHNSON
Special weather statement, May 14, 1:31 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
131 PM EDT SAT MAY 14 2011

FLZ056-057-061-141815-
DE SOTO-HARDEE-HIGHLANDS-
131 PM EDT SAT MAY 14 2011

...STRONG THUNDERSTORMS WILL AFFECT WESTERN HIGHLANDS...SOUTHEASTERN
HARDEE AND NORTHEASTERN DESOTO COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED OVER SOUTHEASTERN HARDEE COUNTY...OR 12 MILES SOUTHWEST OF
SEBRING...MOVING NORTHEAST AT 30 MPH...WILL AFFECT RURAL NORTHEASTERN
DESOTO COUNTY AND RURAL WESTERN HIGHLANDS COUNTY...UNTIL 215 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. HAIL UP TO DIME SIZE IS
EXPECTED. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2751 8155 2728 8139 2727 8155 2732 8157
      2737 8169
TIME...MOT...LOC 1731Z 231DEG 24KT 2738 8156

JOHNSON
Special weather statement, May 14, 1:41 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
141 PM EDT SAT MAY 14 2011

FLZ049>051-141830-
PINELLAS-HILLSBOROUGH-PASCO-
141 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
PASCO...NORTHWESTERN HILLSBOROUGH AND NORTHERN PINELLAS COUNTIES FOR
STRONG THUNDERSTORMS WITH HAIL VALID UNTIL 230 PM EDT...

AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR BELLEAIR SHORES...OR 9 MILES WEST
OF LARGO...MOVING NORTHEAST AT 45 MPH WILL AFFECT INDIAN ROCKS
BEACH...LARGO...CLEARWATER AND BELLEAIR.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.

&&

LAT...LON 2799 8283 2808 8284 2809 8282 2804 8280
      2807 8279 2820 8280 2822 8278 2817 8250
      2800 8265 2799 8268 2796 8268 2795 8271
      2793 8271 2781 8283 2786 8286 2791 8286
TIME...MOT...LOC 1741Z 225DEG 41KT 2792 8292

JOHNSON
Special weather statement, May 14, 1:42 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
142 PM EDT SAT MAY 14 2011

FLZ039-141830-
LEVY-
142 PM EDT SAT MAY 14 2011

...STRONG THUNDERSTORMS WILL AFFECT EASTERN LEVY COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 6 MILES NORTH OF LEBANON...OR 14 MILES SOUTH OF BRONSON...
MOVING NORTHEAST AT 35 MPH...WILL AFFECT OTTER CREEK...LEBANON AND
WILLISTON...UNTIL 230 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2955 8264 2955 8256 2948 8254 2949 8241
      2944 8239 2927 8239 2921 8244 2921 8252
      2912 8253 2909 8282 2926 8280 2957 8267
TIME...MOT...LOC 1743Z 242DEG 29KT 2927 8265

JOHNSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 11:43 AM EDTSpecial Weather StatementTBWLevy47 min
May 14, 12:29 PM EDTSpecial Weather StatementTBWHighlands46 min
May 14, 12:40 PM EDTSevere Thunderstorm WarningTBWHighlands35 min
May 14, 1:10 PM EDTSevere Thunderstorm WarningTBWHighlands35 min
May 14, 1:31 PM EDTSpecial Weather StatementTBWHighlands44 min
May 14, 1:40 PM EDTSpecial Marine WarningTBW35 min
May 14, 1:41 PM EDTSpecial Weather StatementTBWPinellas49 min
May 14, 1:42 PM EDTSpecial Weather StatementTBWLevy48 min
May 14, 1:57 PM EDTSpecial Marine WarningTBW63 min
May 14, 2:11 PM EDTSpecial Marine WarningTBW94 min
May 14, 2:27 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pasco, Pinellas, Polk48 min
May 14, 2:47 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco, Sumter58 min
May 14, 3:20 PM EDTSpecial Weather StatementTBWHillsborough, Manatee, Polk, Sarasota55 min
May 14, 3:41 PM EDTSevere Thunderstorm WarningTBWHardee, Hillsborough, Manatee, Polk, Sarasota34 min
May 14, 3:44 PM EDTSpecial Marine WarningTBW61 min
May 14, 3:53 PM EDTSevere Thunderstorm WarningTBWPolk37 min
May 14, 4:11 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Highlands, Manatee, Polk and 1 more49 min
May 14, 4:37 PM EDTSpecial Marine WarningTBW53 min
May 14, 4:56 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Highlands, Lee64 min
May 14, 5:02 PM EDTSevere Thunderstorm WarningTBWHighlands28 min
May 14, 5:25 PM EDTSpecial Marine WarningTBW65 min
May 14, 6:39 PM EDTSpecial Weather StatementTBWLee36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.